# SDR COMA0260709

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 7,635 hours, 6,699 cycles
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 6078T55917
- Part serial: WYG98973
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 7,463 hours, 6,583 cycles
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5639 LEFT ENGINE LAGGED SIGNIFICANTLY DURING POWER APPLICATION ON T/O ROLL.REPLACED THE LEFT ENIGNE FUEL CONTROL.
